# SDR CALA0300081

- Difficulty date: March 1, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 52,899 hours, 28,783 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED ON UPPER AND LOWER SURFACE OF CAP AND AT FASTENER HOLES AT STA 1006, BL 0 TO RBL 30. THE T-CAP WAS REMOVED AND REPLACED IAW SRM 51-40-04.
